MathSciNet Relay Station
MathSciNet bibliographic data
MR529232 (81e:54023) 54D25 (54A10)
Cameron, Douglas E. Some maximal topologies which are QHC. Proc. Amer. Math. Soc. 75 (1979), no. 1, 149–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement